Home > OJAppS>
Biography

Prof. Wen-Xiu Ma

College of Arts and sciences

University of South Florida

Professor for Mathematical Science


Email: mawx@cas.usf.edu


Qualifications

1990 Ph.D., Mathematical Physics, Chinese Academy of Sciences, China

1985 M.S., Applied Mathematics, Chinese Academy of Sciences, China

1982 B.S., Computational Mathematics, University of Science and Technology of China, China


Publications (selected)

  1. W. X. Ma and Y. P. Liu, Invariant subspaces and exact solutions of a class of dispersive evolution equations, Communications in Nonlinear Science and Numerical Simulation, Vol. 17 (2012), 3795–3801.
  2. W. X. Ma and Z. N. Zhu, Solving the (3+1)-dimensional generalized KP and BKP equations by the multiple exp-function algorithm, Applied Mathematics and Computation, Vol. 218 (2012), 11871-11879.
  3. Z. Y. Qin, G. Mu and W. X. Ma, Painlevé integrability and complexiton-like solutions of a coupled Higgs model, International Journal of Theoretical Physics, Vol. 51 (2012), 999-1006.
  4. Y. N. Tang, J. Y. Tu and W. X. Ma, Two new Wronskian conditions for the (3+1)-dimensional Jimbo-Miwa equation, Applied Mathematics and Computation, Vol. 218 (2012), 10050-100556.
  5. Y. Zhang, Y. C. You, W. X. Ma and H. Q. Zhao, Resonance of solitons in a coupled higher-order Ito equation, Journal of Mathematical Analysis and Applications, Vol. 394 (2012), 121-128.
  6. M. G. Asaad and W. X. Ma, Extended Gram-type determinant, wave and rational solutions to two (3+1)-dimensional nonlinear evolution equations, Applied Mathematics and Computation, Vol. 219 (2012), 213-225.
  7. A. Abdeljabbar, W. X. Ma and A. Yildirim, Determinant solutions to a (3+1)-dimensional generalized KP equation with variable coefficients, Chinese Annals of Mathematics, Series B, Vol. 33 (2012), 641-650 121-128.
  8. W. X. Ma, J. H. Meng and H. Q. Zhang, Integrable couplings, variational identities and Hamiltonian formulations, Global Journal of Mathematical Sciences, Vol. 1 (2012), 1-17.
  9. Z. Y. Qin, W. X. Ma and H. C. Ma, Painlevé integrability of coupled variable coefficient higher-order nonlinear Schrödinger equations with free parameters, Chinese Annals of Mathematics, Series A, Vol. 33(2012), 229-236.
  10. H. T. Chen, S. H. Yang and W. X. Ma, Double sub-equation method for complexiton solutions of nonlinear partial differential equations, Applied Mathematics and Computation, Vol. 219 (2013), 4775-4781.
  11. W. X. Ma, Bilinear equations, Bell polynomials and linear superposition principle, Journal of Physics: Conference Series, Vol. 411 (2013), 012021, pp. 11.
  12. W. X. Ma and T. C. Xia, Pfaffianized systems for a generalized Kadomtsev–Petviashvili equation, Physica Scripta, Vol. 87 (2013), 055003, pp. 8.
  13. W. X. Ma, A soliton hierarchy associated with so (3, R), Applied Mathematics and Computation, Vol. 220(2013), 117-122.
  14. W. X. Ma, J. H. Meng and H. Q. Zhang, Tri-integrable couplings by matrix loop algebras, International Journal of Nonlinear Sciences and Numerical Simulation, Vol. 14 (2013), 377-388.
  15. J. H. Meng and W. X. Ma, Non-semisimple Lie algebras of block matrices and applications to bi-integrable couplings, Advances in Applied Mathematics and Mechanics, Vol. 5 (2013), 652-670.
  16. W. X. Ma, H. Q. Zhang and J. H. Meng, A block matrix loop algebra and bi-integrable couplings of the AKNS equations, East Asian Journal on Applied Mathematics, Vol. 3(2013), 171-189
  17. J. H. Meng and W. X. Ma, Hamiltonian tri-integrable couplings of the AKNS hierarchy, Communications in Theoretical Physics, Vol. 59 (2013), 385-392.
  18. W. X. Ma, Bilinear equations and resonant solutions characterized by Bell polynomials, Reports on Mathematical Physics, Vol. 72 (2013), 41-56.
  19. W. X. Ma, Trilinear equations, Bell polynomials, and resonant solutions, Frontiers of Mathematics in China, Vol. 8 (2013), 1139-1156.
  20. H. C. Zheng, W. X. Ma and X. Gu, Hirota bilinear equations with linear subspaces of hyperbolic and trigonometric function solutions, Applied Mathematics and Computation, Vol. 220 (2013), 226-234.
  21. W. X. Ma, J. H. Meng and B. Shekhtman, Tri-integrable couplings of the KdV hierarchy associated with a non-semisimple Lie algebra, Global Journal of Mathematical Sciences, Vol. 2 (2013), 9-19.
  22. W. X. Ma, Lie algebra structures associated with zero curvature equations and generalized zero curvature equations, British Journal of Applied Science & Technology, Vol. 3 (2013), 1336-1344
  23. W. X. Ma, A spectral problem based on so (3,R) and its associated commuting soliton equations, Journal of Mathematical Physics, Vol. 54 (2013), 103509, pp. 8.
  24. W. X. Ma, Integrable couplings and matrix loop algebra, in: Nonlinear and Modern Mathematical Physics, pp. 105–122, edited by W. X. Ma and D. Kaup, AIP Conference Proceedings, Vol. 1562 (American Institute of Physics, Melville, NY, 2013).
  25. S. W. Liu and W. X. Ma, The string equation and the tau-function Witt constraints for the discrete Kadomtsev-Petviashvili hierarchy, Journal of Mathematical Physics, Vol. 54 (2013), 103513, pp. 14.


Profile Details

http://shell.cas.usf.edu/~wma3/pub.htm


Last Updated: 2014-09-5